The drug helps control the symptoms of histamine release - sneezing, runny nose and nasal itching; it is less effective for treating nasal congestion.
Piriteze Allergy is taken as a single, daily tablet for adults; half-dosage for children under 6 years old. Piriteze Allergy contains Cetirizine Hydrochloride - the same active ingredient found in Benadryl One-a-Day and Zirtek.
This drug may be purchased as a non-branded generic version (Cetirizine Hydrochloride). Click here for more information.